Alert archive / Pennsylvania / Wind Advisories in 2011

Wind Advisory 5, NWS Pittsburgh, PA

February 18, 20116 counties in Pennsylvania

NWS Pittsburgh, PA issued this wind advisory at Feb 18, 2011, 2:54 PM EST for 6 counties in Pennsylvania. It took effect at Feb 19, 2011, 6:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2011, 2:54 PM EST (19:54 UTC)
In effect from
Feb 19, 2011, 6:00 AM EST
Expired
Feb 19, 2011, 3:21 PM EST
In force
9 hr
Issued by
NWS Pittsburgh, PA

Counties Clarion County, PA, Fayette County, PA, Forest County, PA, Jefferson County, PA, Venango County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 79 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WWUS71 KPBZ 181954
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
254 PM EST FRI FEB 18 2011


MDZ001-PAZ008-009-015-016-023-074-076-WVZ023-041-190400-
/O.NEW.KPBZ.WI.Y.0005.110219T1100Z-110219T2100Z/
GARRETT-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-
WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY...
BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...
FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
254 PM EST FRI FEB 18 2011

...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM EST SATURDAY. 

* WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...MUCH OF THE DAY SATURDAY

* IMPACTS...CROSS GUSTS WILL MAKE DRIVING DIFFICULT. LOOSE 
  OBJECTS MAY BE BLOWN ABOUT. ROTTED TREES AND BRANCHES MAY BE 
  DOWNED. POWER LINES POTENTIALLY DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
573 
WWUS71 KPBZ 190251
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
951 PM EST FRI FEB 18 2011

MDZ001-PAZ008-009-015-016-023-074-076-WVZ023-041-191100-
/O.CON.KPBZ.WI.Y.0005.110219T1100Z-110219T2100Z/
GARRETT-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-
WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY...
BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...
FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
951 PM EST FRI FEB 18 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM EST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM EST SATURDAY.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...MUCH OF THE DAY SATURDAY

* IMPACTS...CROSS GUSTS WILL MAKE DRIVING DIFFICULT. LOOSE OBJECTS
  MAY BE BLOWN ABOUT. ROTTED TREES AND BRANCHES MAY BE DOWNED,
  WHICH MAY IMPACT POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
055 
WWUS71 KPBZ 190848
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
348 AM EST SAT FEB 19 2011

MDZ001-PAZ008-009-015-016-023-074-076-WVZ023-041-191800-
/O.CON.KPBZ.WI.Y.0005.110219T1100Z-110219T2100Z/
GARRETT-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-
WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY...
BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...
FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
348 AM EST SAT FEB 19 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

* WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THROUGH THIS AFTERNOON

* IMPACTS...CROSS GUSTS WILL MAKE DRIVING DIFFICULT. LOOSE OBJECTS MAY
  BE BLOWN ABOUT. ROTTED TREES AND BRANCHES MAY BE DOWNED...WHICH
  MAY IMPACT POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
364 
WWUS71 KPBZ 191846
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
146 PM EST SAT FEB 19 2011

MDZ001-PAZ008-009-015-016-023-074-076-WVZ023-041-192100-
/O.CON.KPBZ.WI.Y.0005.000000T0000Z-110219T2100Z/
GARRETT-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-
WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY...
BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...
FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
146 PM EST SAT FEB 19 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

* WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THROUGH THIS AFTERNOON

* IMPACTS...CROSS GUSTS WILL MAKE DRIVING DIFFICULT. LOOSE 
  OBJECTS MAY BE BLOWN ABOUT. ROTTED TREES AND BRANCHES MAY BE 
  DOWNED...WHICH MAY IMPACT POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
614 
WWUS71 KPBZ 192021
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
321 PM EST SAT FEB 19 2011

MDZ001-PAZ008-009-015-016-023-074-076-WVZ023-041-192130-
/O.CAN.KPBZ.WI.Y.0005.000000T0000Z-110219T2100Z/
GARRETT-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-
WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY...
BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...
FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
321 PM EST SAT FEB 19 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY. 

NORTHWEST WINDS WILL GUST TO AROUND 30 MPH THROUGH THE REST OF THE
AFTERNOON THEN DIMINISH TONIGHT. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Feb 18, 10:01 AM EST, 4 hours 53 minutes earlier.

Area forecast discussion, Feb 18, 10:01 AM EST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1001 AM EST FRI FEB 18 2011

.SYNOPSIS...
A COLD FRONT MOVING EAST OF THE REGION WILL BRING BREEZY
CONDITIONS THIS AFTERNOON WITH STEADY TEMPERATURES. BLUSTERY AND
MUCH COLDER CONDITIONS ARE EXPECTED SATURDAY. LOW PRESSURE WILL
ENTER THE REGION LATE SUNDAY THROUGH EARLY NEXT WEEK...BRINGING
MIXED PRECIPITATION.

&&

.NEAR TERM /THROUGH TONIGHT/...
FRONT SHOWS UP WEAKLY IN PRESSURE PATTERN ACROSS SOUTHERN OHIO
INTO SOUTHWEST PENNSYLVANIA WITH A FINE LINE ON RADAR ALONG FRONT.
DEEP DRYING WILL MOVE IN WITH FRONT AND HAVE REMOVED POPS FOR
TODAY AS CONVERGENCE ALONG FRONT ONLY PRODUCING SOME CLOUDS.
COLD ADVECTION TODAY WILL BEGIN TO LOWER TEMPERATURES THIS
AFTERNOON BUT WITH INCREASING SUNSHINE STEADY OR A SLOW DROP
EXPECTED. STRONG SURFACE HIGH WILL IN COMBINATION WITH LARGE
CYCLONE MOVING OVER EASTERN CANADA WILL ALLOW STRONGER 850MB COLD
ADVECTION OVERNIGHT WITH SKIES CLEARING. CONTINUED GUSTY WINDS IN
TIGHT PRESSURE GRADIENT THIS AFTERNOON.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
DRY...BUT BLUSTERY CONDITIONS ARE IN STORE SATURDAY UNDER W/NW FLOW.
WITH WINDS ABOUT 5000 FEET ABOVE GROUND LEVEL OF 50-60 KNOTS...WILL
HAVE TO MONITOR FOR POSSIBLE ADVISORIES...ESPECIALLY ON THE RIDGES.
WILL INCLUDE THIS POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK. WINDS
WILL GRADUALLY DECREASE SATURDAY NIGHT WITH CLOUDS INCREASING AHEAD
OF THE NEXT SIGNIFICANT SYSTEM. HIGHS SATURDAY WILL RANGE FROM THE
LOWER/MID 30S NORTH OF I-80...TO THE MID 40S SOUTH OF I-70. EXPECT
LOWS SATURDAY NIGHT BETWEEN 15 AND 25 DEGREES.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
A COMPLEX SYSTEM TO AFFECT THE AREA FOR LATE SUNDAY THROUGH EARLY
NEXT WEEK...WITH SIGNIFICANT DIFFERENCES IN SURFACE AND MID/UPPER
LEVEL LOW PRESSURE TRACKS...AND SUBSEQUENT THERMAL STRUCTURES. GIVEN
THESE DIFFERENCES...AND NOT VERY GOOD RUN TO RUN CONTINUITY...WILL
MAKE SMALL CHANGES TO THE FCST. INITIAL PRECIP WILL LIKELY BEGIN
ACROSS OHIO BY LATE SUNDAY...SPREADING TO ALL AREAS SUNDAY NIGHT
AND MONDAY...WITH A DECREASE IN COVERAGE TUESDAY. SOME ENSEMBLE
MEMBERS ARE DEPICTING SOME ICE POTENTIAL ESPECIALLY NORTH OF
PITTSBURGH SUNDAY NIGHT INTO MONDAY...BUT GIVEN THE CONTINUITY
ISSUES WILL NOT INCLUDE AT THIS TIME. WILL STAY CLOSE TO HPC
TEMPERATURES...RESULTING IN MAINLY SNOW NORTH OF PIT AT NIGHT
THROUGH MONDAY...WITH RAIN/SNOW DURING THE DAY. FURTHER SOUTH...EXPECT
MAINLY RAIN WITH SOME MIX AT NIGHT. COLDER AIR IS PROGGED TO WORK
IN FOR ALL AREAS MONDAY NIGHT/TUESDAY WITH PRECIP CHANGING TO
SNOW...WITH ACCUMULATING SNOW POSSIBLE. EXPECT SOME SIGNIFICANT
CHANGES TO THE FCST GIVEN THE HIGH DEGREE OF UNCERTAINTY.

MAINLY DRY AND SEASONABLE CONDITIONS ARE ON TAP FOR WEDNESDAY INTO
THURSDAY...WITH ANOTHER SYSTEM APPROACHING LATE THURSDAY FOR A LOW
CHANCE OF SHOWERS.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
OVERALL, MOST PORTS WILL SEE VFR CONDITIONS TODAY. LOOKING AT
CURRENT OBS TO THE WEST AND CURRENT MODEL DATA, EXPECT TO SEE A
PERIOD OF LOWER MVFR CIGS MOVING THROUGH WITH THE FRONT. HOWEVER, DO
NOT EXPECT THE MVFR CIGS TO BECOME PREDOMINANT, WITH THE EXCEPTION
OF FKL AND DUJ. WILL GO WITH LOWER CLOUDS TO THE NORTH FOR A TIME
THIS MORNING, AS THE MAIN SW WILL MOVE ACROSS THE NORTH. FOR OTHER
PORTS, WILL USE A TEMPO GROUP TO DEPICT THE LOWER CLOUDS. LITTLE IF
ANY SHOWER ACTIVITY HAS DEVELOPED ALONG THE FRONT, AND CURRENT
HIGH-RES FORECASTS SHOW THAT ANY ACTIVITY WILL BE WIDELY SCT.
BECAUSE OF THIS, DO NOT FEEL CONFIDENT IN FORECASTING PREDOMINATE
RESTRICTIONS FOR SHOWERS AT ANY PORTS THIS MORNING. WILL NEED TO
MONITOR THE EVOLUTION OF THE LOWER CLOUDS AND THE DEVELOPMENT OF ANY
SHOWERS AND AMEND ACCORDINGLY.

A STRONG LL JET WILL ALSO ACCOMPANY THE FRONTAL BOUNDARY. WILL
CONTINUE TO FORECAST OF LLWS THROUGH MID MORNING.

SFC WINDS WILL INCREASE ALONG AND BEHIND THE FRONT WITH GUSTS TO
20KTS POSSIBLE TODAY.

CLOUDS WILL MOVE EASTWARD LATER THIS MORNING, SO WILL CONTINUE WITH
THE VFR FORECAST INTO TONIGHT. IT IS POSSIBLE THAT SCT CU COULD
DEVELOP IN THE CAA THIS AFTERNOON, FOR CURRENT FORECAST WILL LEAVE
THE MENTION OF CU OUT WITH THE EXCEPTION OF FKL AND DUJ.

A SURFACE RIDGE WILL BUILD INTO THE REGION FRIDAY NIGHT AND SATURDAY
WITH MAINLY VFR WEATHER CONTINUING. A LOW PRESSURE SYSTEM WILL TRACK
ACROSS THE SOUTHERN GREAT LAKES SUNDAY NIGHT AND MONDAY WITH RAIN
AND SNOW SHOWERS AND THE LIKELIHOOD FOR RESTRICTIONS.

LOTS OF QUESTIONS FOR THE REMAINDER OF THE EXTENDED FORECAST. MEDIUM
RANGE FORECASTS ARE DEVELOPING A SECOND LOW MONDAY NIGHT AND MOVING
IT THROUGH THE OHIO VALLEY ON TUESDAY. THIS DEPICTION WOULD BRING A
CONTINUATION OF RESTRICTIONS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Feb 18, 3:45 AM EST, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
345 AM EST FRI FEB 18 2011

MDZ001-PAZ074-076-WVZ023-041-191100-
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
345 AM EST FRI FEB 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WINDY CONDITIONS WILL PREVAIL SATURDAY INTO SATURDAY EVENING...WITH
WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. A
WIND ADVISORY MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ007>009-013>016-020>023-029-031-073-075-WVZ001>004-012-021-022-
191100-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-
HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
345 AM EST FRI FEB 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

BREEZY TO WINDY CONDITIONS WILL PREVAIL SATURDAY INTO SATURDAY
EVENING...WITH WEST TO NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO
35 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048>050-057>059-068-069-191100-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-
345 AM EST FRI FEB 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 10:33 AM ESTFlash Flood WarningPBZVenango65 min

Nearby

Wind Advisories in Pennsylvania, 2011Wind Advisories in West Virginia, 2011Wind Advisories in Maryland, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.